HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Robust H∞ Filters for Uncertain Systems with Finite Frequency Specifications

Abstract : This paper deals with H∞ filtering problem of linear discrete-time uncertain systems with finite frequency input signals. The uncertain parameters are supposed to reside in a polytope. By applying the generalized Kalman–Yakubovich–Popov lemma, polynomially parameter-dependentLyapunov function and some key matrices to eliminate the product terms between the filter parameters and the Lyapunov matrices, an improved condition isobtained for analyzing the H∞ performance of the filtering error system. Then sufficient condition in terms of linear matrix inequality is established for designing filters with a guaranteed H∞ filtering performance level. Finally, a numerical examples are used to demonstrate the effectiveness of the proposed method.
Document type :
Journal articles
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download

Contributor : El Mostafa El Adel Connect in order to contact the contributor
Submitted on : Tuesday, March 26, 2019 - 2:34:59 PM
Last modification on : Friday, February 4, 2022 - 3:26:39 AM
Long-term archiving on: : Thursday, June 27, 2019 - 4:57:23 PM


Files produced by the author(s)




El Mostafa El Adel, Abderrahim El-Amrani, Bensalem Boukili, Abdelaziz Hmamed. Robust H∞ Filters for Uncertain Systems with Finite Frequency Specifications. Journal of Control, Automation and Electrical Systems, Springer, 2017, 28 (6), pp.693-706. ⟨10.1007/s40313-017-0336-9⟩. ⟨hal-02080079⟩



Record views


Files downloads